# SDR AALA202205056863

- Difficulty date: April 17, 2022
- Submitted: May 5, 2022
- Operation: Air carrier
- Aircraft: N836NN
- Make and model: Boeing 737823
- Aircraft serial: 31095
- Aircraft time: 35,211 hours, 14,431 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floorboard
- Condition: Cracked
- Location: Zone 200 - Fuse
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE: FLOORBOARD BREAK AT STA 540 BETWEEN LEFT BUTT LINE 1 AND LEFT BUTT LINE 24 IS BROKEN (CRACKED) ON THE INBOARD END. INSTALLED NEW FLOORBOARD BREAK AT STA 540.
